# SDR COMA0460082

- Difficulty date: January 23, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 8,399 hours, 7,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Out Of Adjust
- Location: Pax Door Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5103 CABIN DOOR OUTER HANDLE CAUTION.  ADJUSTED INNER HANDLE STOP BOLT.
